Solid spaces and absolute retracts

Olof Hanner

TBD mathscidoc:1701.332050

Arkiv for Matematik, 1, (4), 375-382, 1951.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:12 uploaded by arkivadmin ] [ 571 downloads ] [ 0 comments ] [ Cited by 17 ]
@inproceedings{olof1951solid,
  title={Solid spaces and absolute retracts},
  author={Olof Hanner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412499114859},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={4},
  pages={375-382},
  year={1951},
}
Olof Hanner. Solid spaces and absolute retracts. 1951. Vol. 1. In Arkiv for Matematik. pp.375-382. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203412499114859.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved